# SDR UPS98827940

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT FRAME IN TAILCONE CRACKED AT CROSS STIFFENER FS 1920.  STOP DRILLED FRAME, FABBED DOUBLER IAW DC8 SRM 53-2-0.  INSTALLED DOUBLER IAW DC8 SRM 51-1-20D AND 51-1-21.
